# SDR TRBA2007006

- Difficulty date: February 15, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: E038711
- Condition: Burned Out
- Location: Cabin
- Part time: 3,962 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE IN TAXI, NR2 F/A REPORTED ELECTRICAL SMOKE SMELL.  AC RETURNED TO STTFOR CHECK.  REPLACED FLUORESCENT LIGHT BULB AND FOUND IT WORKING PROPERLY IAW MM 33-21-23.  (K)
